Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

Über den Primäridealquotienten im Unedlichen Algebraischen Zahlkörper

Noboru Nakano

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 18, Issue 3 (1955), 257-269.

Dates
First available in Project Euclid: 4 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1556935301

Digital Object Identifier
doi:10.32917/hmj/1556935301

Zentralblatt MATH identifier
0064.26602

Citation

Nakano, Noboru. Über den Primäridealquotienten im Unedlichen Algebraischen Zahlkörper. J. Sci. Hiroshima Univ. Ser. A 18 (1955), no. 3, 257--269. doi:10.32917/hmj/1556935301. https://projecteuclid.org/euclid.hmj/1556935301


Export citation